Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pregnant, diagnosed with sarcadosis, has dizziness, drowsiness the entire day, on susten, loprin. Is it due to medicines?

Hi My wife is in 18th week of pregnancy. She had 2 miscarriages in last 2 years & also had an atopic pregnancy before that. We have a 5 year old healthy kid. She is having Susten200, Loprin75 & Folic Acid & Calcium medicines on daily basis She has also been diagnosed with Sarcadoisis for which she is taking Prednisone 2.5 mg daily. She always feel very dizzy & drowsy for the entire day. So much so that at times she needs support walking around also Pl let me know if any of these medicines is causing this & what could be the probable solution to this
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. I can understand your question, Susten, loprin, folic acid medications wont cause these symptoms. But, prednisolone can cause alteration in blood sugar, which might lead to this symptom.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Wed, 19 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor